MathSciNet Relay Station
MathSciNet bibliographic data
MR2291836 65L12 (34K28)
Sengadir, T. Discretisation of an infinite delay equation. Math. Comp. 76 (2007), no. 258, 777–793.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement